# SDR IPXA2018042088743

- Difficulty date: March 25, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC89042
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT ELEVATOR LEADING EDGE PANEL 345CT CRACKED.  REMOVED AND REPLACED THE LE PANEL IAW AMM 51-33-01.
